Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

News
The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Lang, U; Schroeder, V (1997). Kirszbraun's theorem and metric spaces of bounded curvature. Geometric and Functional Analysis, 7(3):535-560.

Full text not available from this repository.

View at publisher

Abstract

We generalize Kirszbraun's extension theorem for Lipschitz maps between (subsets of) euclidean spaces to metric spaces with upper or lower curvature bounds in the sense of A.D. Alexandrov. As a by-product we develop new tools in the theory of tangent cones of these spaces and obtain new characterization results which may be of independent interest.

Citations

45 citations in Web of Science®
42 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:29 Nov 2010 16:28
Last Modified:27 Nov 2013 21:05
Publisher:Birkhäuser
ISSN:1016-443X
Publisher DOI:10.1007/s000390050018
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1466337
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0891.53046

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page